# SDR R7MA33674

- Difficulty date: August 18, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N135N
- Make and model: Urocop EC135P1
- Aircraft serial: 0086
- Engine: Pwa PW206B
- System (JASC): 2840 · Fuel Indicating System
- Part: Display
- Part number: L316M30C1002
- Part serial: 0225
- Condition: Missing
- Location: Cockpit
- Part time: 297 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISPLAY SEGMENTS MISSING AT MAIN FUEL QUANTITY.  MORE SEGEMENTS MISSING AT NUMBER 1 TORQUE INDICATION.  HORIZONTAL LINE OF LIGHTS MISSING ON UPPER DISPLAY AT THE SECOND CAUTION ROW.  REPLACED WITH NEW UNIT CORRECTED PROBLEM.
